# SDR FDEA202304050640

- Difficulty date: April 5, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - LEADING EDGE STRUCTURE - FORWARD PANEL LAND IS CRACKED   OUTBOARD OF THE SLAT TRACK ACTUATOR ACCESS DOOR (MARKED). REMOVED AND REPLACED DOUBLER (P/N:ARB2933-48) BENEATH PANEL #618GB ON RH WING LWR   SKIN FROM STA XORS 542.000 TO XORS 584.8912 IAW DAC DWG #ARB2933 AND MD-11 SRM 51-35-  01-0G AND 51-33-01-0G.
